Alert archive / Utah / Special Weather Statements in 2010
Special Weather Statement, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this special weather statement at Aug 4, 2010, 2:04 PM MDT for Garfield County, Utah. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2010, 2:04 PM MDT (20:04 UTC)
- Expired
- Aug 4, 2010, 2:45 PM MDT
- In force
- 41 min
- Issued by
- NWS Salt Lake City, UT
County Garfield County, UT
The radar
The Cedar City radar (KICX), 151 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 8.1 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 868 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 1590 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
514 WWUS85 KSLC 042004 SPSSLC SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 204 PM MDT WED AUG 4 2010 UTZ013-020-518-042045- SAN RAFAEL SWELL UT-SOUTH CENTRAL UTAH UT-SOUTHERN UTAH MOUNTAINS UT- 204 PM MDT WED AUG 4 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GARFIELD COUNTY UNTIL 245 PM MDT... AT 200 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF BOULDER...OR 15 MILES EAST OF ESCALANTE...MOVING NORTHEAST AT 15 MPH. PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... RURAL CENTRAL GARFIELD COUNTY... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3808 11109 3786 11096 3773 11138 3790 11148 TIME...MOT...LOC 2004Z 244DEG 11KT 3785 11133 $$ MERRILL
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this special weather statement went out at Aug 4, 10:31 AM MDT, 3 hours 33 minutes earlier.
Area forecast discussion, Aug 4, 10:31 AM MDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1031 AM MDT WED AUG 4 2010
.SYNOPSIS...A MOIST AIRMASS WILL REMAIN IN PLACE ACROSS THE AREA
TODAY...PARTICULARLY ACROSS EASTERN AND SOUTHERN UTAH. DRYING
WILL BE THE TREND ACROSS THE REGION BEGINNING FRIDAY AND
CONTINUING THROUGH EARLY NEXT WEEK AS SOUTHERLY FLOW INCREASES
AHEAD OF A WEST COAST TROUGH.
&&
.DISCUSSION...SHOWERS AND THUNDERSTORMS HAVE BEEN ACTIVE ACROSS
THE NORTHERN HALF OF THE CWA THIS MORNING AS A SHORTWAVE MOVES
WEST TO EAST ACROSS THE AREA. THESE CELLS HAVE BEEN MOVING FASTER
THAN MOST STORMS OVER THE PAST WEEK...AS SOUTHWESTERLY FLOW HAS
INCREASED ACROSS THE NORTHERN AND WESTERN PORTIONS OF THE AREA. IN
THE SOUTHEASTERN PARTS OF THE CWA...FLOW WILL REMAIN RELATIVELY
WEAK THROUGH MUCH OF TODAY. COMBINED WITH A MOIST AIRMASS THAT
REFUSES TO DRY OUT...FLASH FLOODING WILL ONCE AGAIN BE A MAJOR
CONCERN IN THE EASTERN HALF OF THE FORECAST AREA.
THE MAIN QUESTION FOR TODAY IS HOW MUCH SUBSIDENCE WILL OCCUR
BEHIND THE SHORTWAVE MOVING ACROSS THE NORTH. SUSPECT THAT WE HAVE
ALREADY SEEN THE BEST COVERAGE FOR TODAY IN PARTS OF NORTHWEST
UTAH...BUT SREF INSTABILITY PARAMETERS INDICATE THAT THE
NORTHEASTERN PART OF THE CWA COULD REMAIN QUITE ACTIVE THROUGH
THIS AFTERNOON. ANY CELLS THAT DO FORM IN THE WESTERN AND
NORTHWESTERN PARTS OF THE FORECAST ARE LIKELY TO BE QUITE
WINDY...WITH DOWNDRAFT CAPE VALUES EXCEEDING 1000 J/KG. NORTHERN
UTAH IS ALSO THE ONLY LOCATION WITH ANY APPRECIABLE SHEAR...WITH
EFFECTIVE SHEAR GENERALLY AROUND 30 KNOTS...BUT CELLS HAVE DONE
QUITE WELL THE LAST FEW DAYS IN THE LOW SHEAR ENVIRONMENT...SO
CERTAINLY CANNOT RULE OUT WELL ORGANIZED STORMS ACROSS ANY PART OF
THE CWA FOR TODAY.
THE CURRENT FORECAST LOOKS GOOD AND NO UPDATES ARE ANTICIPATED FOR
THIS MORNING.
&&
.AVIATION...THERE IS A 30 PERCENT CHANCE OF THUNDERSTORMS
IMPACTING THE TERMINAL THROUGH TODAY...WITH GUSTY ERRATIC WINDS
LIKELY TO ACCOMPANY ANY STORMS. OTHERWISE...SURFACE WINDS ARE
EXPECTED TO REMAIN SOUTHERLY THROUGH TODAY...BUT THERE IS A CHANCE
THAT A LAKE BREEZE COULD SWITCH WINDS TO THE NORTHWEST BETWEEN 21Z
AND 00Z.
&&
.FIRE WEATHER...WETTING RAINS WILL ACCOMPANY THUNDERSTORMS AGAIN
TODAY...ESPECIALLY THOSE EAST OF THE INTERSTATE 15 CORRIDOR. A
DRYING TREND ACROSS THE FAR NORTHWESTERN CORNER OF THE DISTRICT
SHOULD SUPPRESS CONVECTIVE DEVELOPMENT THIS AFTERNOON...BUT AREAL
COVERAGE AS A WHOLE ACROSS THE STATE WILL REMAIN SCATTERED. BIGGER
NEWS FROM THE FIRE WEATHER STANDPOINT REVOLVES AROUND AN ANTICIPATED
PATTERN CHANGE FROM WEST TO EAST THIS WEEKEND THROUGH EARLY NEXT
WEEK. SOUTH WINDS AND SUBSTANTIAL DRYING WILL BRING THE FIRST THREAT
OF RFW CONDITIONS TO THE NORTHWEST DESERT SATURDAY. THESE DRYING AND
BREEZY CONDITIONS WILL LIKELY SPREAD ACROSS ALL WESTERN VALLEYS BY
EARLY NEXT WEEK.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FLASH FLOOD WATCH UNTIL 10 PM MDT THIS EVENING FOR
UTZ009>014-019>021-517-518.
WY...NONE.
&&
SCHOENING/MERRILL
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)Hazardous weather outlook, Aug 4, 3:45 AM MDT, 10 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 345 AM MDT WED AUG 4 2010 UTZ001>016-019>021-517-518-WYZ021-051200- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 345 AM MDT WED AUG 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT A VERY MOIST AIRMASS HAS RETURNED NORTH ACROSS THE STATE OF UTAH. THE DEEPEST MOISTURE RESIDES ACROSS EASTERN...CENTRAL AND SOUTHERN UTAH WHERE FLASH FLOODING IS THE MAIN CONCERN. SLOT CANYONS...SMALL STREAMS..AND NORMALLY DRY WASHES MAY BE PARTICULARLY HAZARDOUS LOCATIONS TODAY. LOCALLY HEAVY RAINFALL MAY OCCUR AS FAR NORTH AS UTAH COUNTY AND THE SALT LAKE METRO AREA...WHICH COULD LEAD TO URBAN AND SMALL STREAM FLOODING THIS AFTERNOON. OTHER THREATS FROM THESE STORMS INCLUDE LIGHTNING...WIND GUSTS IN EXCESS OF 50 MPH AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SOME DRYING IS EXPECTED ACROSS WESTERN UTAH THURSDAY...THOUGH MUCH OF THE REGION WILL REMAIN MOIST WITH A CONTINUED THREAT OF LOCALLY HEAVY RAINFALL. A DRIER AIRMASS IS EXPECTED FRIDAY THROUGH NEXT WEEKEND. THERE IS AN INCREASING THREAT OF CRITICAL FIRE WEATHER CONDITIONS ESPECIALLY ACROSS WESTERN UTAH BEGINNING SATURDAY AND BECOMING MORE LIKELY EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ROGOWSKI FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
In the hours before
Special weather statement, Aug 4, 1:35 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 135 PM MDT WED AUG 4 2010 UTZ013-020-518-042000- SAN RAFAEL SWELL UT-SOUTH CENTRAL UTAH UT-SOUTHERN UTAH MOUNTAINS UT- 135 PM MDT WED AUG 4 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GARFIELD COUNTY UNTIL 200 PM MDT... AT 136 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 20 MILES SOUTHEAST OF ESCALANTE...MOVING NORTHEAST AT 25 MPH. PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... RURAL SOUTHERN GARFIELD COUNTY... RURAL CENTRAL GARFIELD COUNTY... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3789 11108 3767 11095 3756 11132 3765 11141 TIME...MOT...LOC 1935Z 238DEG 20KT 3767 11126 MERRILL
Special weather statement, Aug 4, 1:39 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 139 PM MDT WED AUG 4 2010 UTZ013-020-518-042000- SAN RAFAEL SWELL UT-SOUTH CENTRAL UTAH UT-SOUTHERN UTAH MOUNTAINS UT- 139 PM MDT WED AUG 4 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GARFIELD COUNTY UNTIL 200 PM MDT... AT 136 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTH OF BOULDER...OR 11 MILES EAST OF ESCALANTE...MOVING NORTHEAST AT 15 MPH. PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THIS STORM. ADDITIONALLY...INTENSE RAINFALL IS EXPECTED TO HAMPER DRIVING CONDITIONS ALONG UTAH HIGHWAY 12 BETWEEN ESCALANTE AND BOULDER. * LOCATIONS IMPACTED INCLUDE... UTAH HIGHWAY 12 BETWEEN ESCALANTE AND BOULDER RURAL CENTRAL GARFIELD COUNTY... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3806 11118 3787 11103 3776 11145 3784 11152 TIME...MOT...LOC 1937Z 242DEG 12KT 3782 11140 MERRILL
Special weather statement, Aug 4, 1:48 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 148 PM MDT WED AUG 4 2010 UTZ009-011-042015- WESTERN UINTA BASIN UT-WESTERN UINTA MOUNTAINS UT- 148 PM MDT WED AUG 4 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DUCHESNE COUNTY UNTIL 215 PM MDT... AT 145 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR TABIONA...OR 23 MILES NORTHWEST OF DUCHESNE...MOVING NORTHEAST AT 30 MPH. PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... MOON LAKE...TABIONA...HANNA IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 4071 11060 4057 11036 4027 11073 4035 11087 TIME...MOT...LOC 1948Z 217DEG 25KT 4039 11073 CRK
Local storm report, Aug 4, 1:50 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
150 PM MDT WED AUG 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0121 PM TSTM WND GST 5 WNW RAGEN 41.29N 110.77W
08/04/2010 M59 MPH UINTA WY MESONET
WYDOT SENSOR AT FIRST DIVIDE ALONG I-80
&&
POMEROYSpecial weather statement, Aug 4, 1:51 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 151 PM MDT WED AUG 4 2010 UTZ010-012-013-042030- CASTLE COUNTRY UT-SAN RAFAEL SWELL UT-WASATCH PLATEAU/BOOK CLIFFS UT- 151 PM MDT WED AUG 4 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CARBON AND NORTHERN EMERY COUNTIES UNTIL 230 PM MDT... AT 148 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES SOUTHEAST OF WELLINGTON...OR 16 MILES SOUTHEAST OF PRICE...MOVING NORTHEAST AT 15 MPH. PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THIS STORM. THIS STRONG STORM WILL CROSS HIGHWAY 6 SOUTHEAST OF WELLINGTON BETWEEN 200 PM MDT AND 230 PM MDT. DRIVERS ALONG US 6 SHOULD PREPARE FOR INCLEMENT DRIVING CONDITIONS. * LOCATIONS IMPACTED INCLUDE... US HIGHWAY 6 9 MILES SOUTHEAST OF WELLINGTON RURAL SOUTHERN CARBON COUNTY... RURAL NORTHERN EMERY COUNTY... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3975 11061 3962 11030 3934 11057 3941 11072 TIME...MOT...LOC 1949Z 207DEG 12KT 3944 11061 MERRILL
Special weather statement, Aug 4, 2:04 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 204 PM MDT WED AUG 4 2010 UTZ013-020-518-042045- SAN RAFAEL SWELL UT-SOUTH CENTRAL UTAH UT-SOUTHERN UTAH MOUNTAINS UT- 204 PM MDT WED AUG 4 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GARFIELD COUNTY UNTIL 245 PM MDT... AT 200 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF BOULDER...OR 15 MILES EAST OF ESCALANTE...MOVING NORTHEAST AT 15 MPH. PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... RURAL CENTRAL GARFIELD COUNTY... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3808 11109 3786 11096 3773 11138 3790 11148 TIME...MOT...LOC 2004Z 244DEG 11KT 3785 11133 MERRILL
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 6:43 PM MDT | Special Weather Statement | SLC | Kane | 47 min |
| Aug 3, 7:04 PM MDT | Severe Thunderstorm Warning | SLC | Garfield, Kane | 41 min |
| Aug 3, 7:19 PM MDT | Flash Flood Warning | SLC | Garfield, Kane | 6 hr |
| Aug 3, 7:45 PM MDT | Severe Thunderstorm Warning | SLC | Garfield, Kane | 45 min |
| Aug 3, 9:03 PM MDT | Areal Flood Advisory | SLC | Beaver | 57 min |
| Aug 4, 3:45 AM MDT | Flash Flood Watch | SLC | 18 hr | |
| Aug 4, 10:49 AM MDT | Special Weather Statement | SLC | Carbon | 41 min |
| Aug 4, 11:24 AM MDT | Areal Flood Advisory | SLC | Carbon, Emery | 3 hr |
| Aug 4, 11:27 AM MDT | Special Weather Statement | SLC | Carbon | 48 min |
| Aug 4, 12:10 PM MDT | Flash Flood Warning | SLC | Carbon | 3 hr |
| Aug 4, 12:39 PM MDT | Flash Flood Warning | SLC | Emery, Sevier, Wayne | 3 hr |
| Aug 4, 12:44 PM MDT | Special Weather Statement | SLC | Davis | 46 min |
| Aug 4, 12:46 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Salt Lake, Tooele | 24 min |
| Aug 4, 1:05 PM MDT | Special Weather Statement | SLC | Salt Lake | 40 min |
| Aug 4, 1:10 PM MDT | Special Weather Statement | SLC | Sevier | 50 min |
| Aug 4, 1:21 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Salt Lake | 39 min |
| Aug 4, 1:35 PM MDT | Special Weather Statement | SLC | Garfield | 25 min |
| Aug 4, 1:39 PM MDT | Special Weather Statement | SLC | Garfield | 21 min |
| Aug 4, 1:48 PM MDT | Special Weather Statement | SLC | Duchesne | 27 min |
| Aug 4, 1:51 PM MDT | Special Weather Statement | SLC | Carbon | 39 min |
| Aug 4, 2:05 PM MDT | Special Weather Statement | SLC | Wasatch | 25 min |
| Aug 4, 2:09 PM MDT | Special Weather Statement | SLC | Sanpete | 51 min |
| Aug 4, 2:13 PM MDT | Severe Thunderstorm Warning | SLC | Salt Lake, Utah | 32 min |
| Aug 4, 2:15 PM MDT | Special Weather Statement | SLC | Emery | 45 min |
| Aug 4, 2:19 PM MDT | Special Weather Statement | SLC | Rich | 26 min |
| Aug 4, 2:20 PM MDT | Severe Thunderstorm Warning | SLC | Emery, Wayne | 40 min |
| Aug 4, 2:22 PM MDT | Severe Thunderstorm Warning | SLC | Emery | 38 min |
| Aug 4, 2:29 PM MDT | Special Weather Statement | SLC | Carbon | 46 min |
| Aug 4, 2:40 PM MDT | Severe Thunderstorm Warning | SLC | Salt Lake, Utah, Wasatch | 50 min |
| Aug 4, 2:48 PM MDT | Flash Flood Warning | SLC | Emery | 3 hr |
| Aug 4, 2:52 PM MDT | Special Weather Statement | SLC | Sanpete | 38 min |
| Aug 4, 2:58 PM MDT | Severe Thunderstorm Warning | SLC | Emery | 62 min |
| Aug 4, 3:06 PM MDT | Special Weather Statement | SLC | 39 min | |
| Aug 4, 3:08 PM MDT | Flash Flood Warning | SLC | Garfield, Kane | 112 min |
| Aug 4, 3:11 PM MDT | Special Weather Statement | SLC | Tooele | 34 min |
| Aug 4, 3:15 PM MDT | Severe Thunderstorm Warning | SLC | Carbon | 19 min |
| Aug 4, 3:30 PM MDT | Special Weather Statement | SLC | Wasatch | 30 min |
| Aug 4, 3:40 PM MDT | Special Weather Statement | SLC | Emery | 50 min |
| Aug 4, 3:43 PM MDT | Special Weather Statement | SLC | Sevier | 47 min |
| Aug 4, 3:54 PM MDT | Severe Thunderstorm Warning | SLC | Emery | 51 min |
| Aug 4, 3:56 PM MDT | Special Weather Statement | SLC | Summit, Wasatch | 34 min |
| Aug 4, 4:05 PM MDT | Special Weather Statement | SLC | Utah | 25 min |
| Aug 4, 4:40 PM MDT | Special Weather Statement | SLC | Emery | 50 min |
| Aug 4, 5:15 PM MDT | Special Weather Statement | SLC | Garfield | 45 min |
| Aug 4, 5:24 PM MDT | Severe Thunderstorm Warning | SLC | Emery | 35 min |
| Aug 4, 1:39 PM MDT | Severe Thunderstorm Warning | SLC | Uinta | 51 min |
| Aug 4, 1:57 PM MDT | Severe Thunderstorm Warning | SLC | Uinta | 33 min |
Nearby
Special Weather Statements in Utah, 2010Every special weather statement in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.